American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Xin Zhou. Effective non-vanishing of asymptotic adjoint syzygies. Proc. Amer. Math. Soc. 142 (2014) 2255-2264.
Abstract, references, and article information   
View Article: PDF

[2] Luis E. Lopez. The incidence correspondence and its associated maps in homotopy. Proc. Amer. Math. Soc. 139 (2011) 3127-3133. MR 2811267.
Abstract, references, and article information   
View Article: PDF

[3] J. Bochnak and W. Kucharz. The Weierstrass approximation theorem and a characterization of the unit circle. Proc. Amer. Math. Soc. 127 (1999) 1571-1574. MR 1653417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allen Tannenbaum. A note on linear systems on $K-3$ surfaces . Proc. Amer. Math. Soc. 86 (1982) 6-8. MR 663853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1